# SDR QXEA0100133

- Difficulty date: January 31, 2001
- Submitted: March 9, 2001
- Operation: Air carrier
- Aircraft: N475AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11222
- Aircraft time: 33,822 hours, 41,949 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- RIGHT HAND SIDE OF FUSELAGE HAS SCRATCHES IN SKIN ABOVE LAV SUMP VALVE PANEL.  REPAIRED IAW FOKKER SRM 53-02-02 PAGE 2.
